Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Shchepin Evgeny Vital'evich
(recent publications)
| by years | scientific publications | by types |



   2022
1. A. Karassev, E. Shchepin and V. Valov, On homogeniety of $N^\tau$, 2022 , 5 pp., submitted to “Topology and Applications”, arXiv: 2205.07105

   2021
2. E. Shchepin, E. Mychka, On lower estimations of square-linear ratio for plane Peano curves, 2021 , 6 pp., arXiv: 2103.02478
3. Yu. Malykhin, E. Shchepin, Search of fractal space-filling curves with minimal dilation, 2021 , 28 pp., arXiv: 2103.07344
4. E. V. Shchepin, E. Yu. Mychka, “Lower Bounds for the Square-to-Linear Ratio for Plane Peano Curves”, Math. Notes, 110:2 (2021), 267–272  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
5. E. Shchepin and V. Valov, Extending homeomorphisms on Cantor cubes, 2021 , 15 pp., arXiv: 2111.05532
6. E. Shchepin and V. Valov, On homogeneity of Cantor cubes, 2021 , 11 pp., arXiv: 2109.07214

   2020
7. E. V. Schepin, Leibniz Differential and Non-Standard Calculus, The article is intended for publication in the proceedings of the conference dedicated to the Rokhlin centenary, 2020 , 6 pp., arXiv: 2002.12451
8. E. V. Shchepin, “On the Sierpi'nski–Knopp curve”, Russian Math. Surveys, 75:2 (2020), 377–379  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 2)  elib  scopus (cited: 2)
9. Yu. V. Malykhin, E. V. Shchepin, “Minimal self-similar Peano curve of genus 5$\times$5”, Dokl. Math., 101:2 (2020), 135–138  mathnet  crossref  crossref  zmath  isi  elib  scopus

   2019
10. A. R. Alimov, E. V. Shchepin, “Suns are convex in tangent directions”, Dokl. Math., 99:1 (2019), 14–15  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus
11. V. A. Alexandrov, L. D. Beklemishev, V. M. Buchstaber, A. Yu. Vesnin, A. A. Gaifullin, N. P. Dolbilin, N. Yu. Erokhovets, M. D. Kovalev, V. S. Makarov, S. P. Novikov, D. O. Orlov, A. N. Parshin, I. Kh. Sabitov, D. V. Treschev, O. K. Sheinman, E. V. Shchepin, “Mikhail Ivanovich Shtogrin (on his 80th birthday)”, Russian Math. Surveys, 74:6 (2019), 1159–1162  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi
12. Alexey R. Alimov, Evgeny V. Shchepin, “Convexity of Suns in Tangent Directions”, J. Convex Anal., 26:4 (2019), 1071–1076  mathnet  mathscinet  zmath  isi (cited: 3)

   2018
13. E. V. Shchepin, “Summation of Unordered Arrays”, Funct. Anal. Appl., 52:1 (2018), 35–44  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
14. A. R. Alimov, E. V. Shchepin, “Convexity of Chebyshev sets with respect to tangent directions”, Russian Math. Surveys, 73:2 (2018), 366–368  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 7)  elib  scopus (cited: 9)
15. A. A. Korneev, E. V. Shchepin, “$L_\infty $-locality of three-dimensional Peano curves”, Proc. Steklov Inst. Math., 302 (2018), 217–249  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2017
16. Yu. V. Malykhin, E. V. Shchepin, “Chain development of metric compacts”, Topology Appl., 221 (2017), 624–629 , arXiv: 1604.00848  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2016
17. G. I. Turkanov, E. V. Schepin, “Klassifikator Baiesa dlya peremennogo kolichestva priznakov”, Trudy MFTI, 8:4 (2016), 8–12  mathnet  elib

   2015
18. Yu. V. Malykhin, E. V. Shchepin, “Chain Development”, Proc. Steklov Inst. Math., 290 (2015), 300–305  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)
19. E. V. Shchepin, “On the Complexity of Constructing Multiprocessor Little-Preemptive Schedules”, Proc. Steklov Inst. Math., 290 (2015), 166–177  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)
20. E. V. Shchepin, “Attainment of Maximum Cube-to-Linear Ratio for Three-Dimensional Peano Curves”, Math. Notes, 98:6 (2015), 971–976  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2018
21. E. V. Shchepin, “The Leibniz differential and the Perron–Stieltjes integral”, J. Math. Sci., 233:1 (2018), 157–171  mathnet  crossref  mathscinet  mathscinet  scopus (cited: 1)

   2014
22. N. N. Andreev, V. M. Buchstaber, A. I. Garber, V. V. Kozlov, S. P. Konovalov, A. A. Mal'tsev, Yu. V. Nesterenko, S. P. Novikov, A. N. Parshin, I. Kh. Sabitov, A. L. Semenov, A. G. Sergeev, O. K. Sheinman, M. I. Shtogrin, E. V. Shchepin, “Nikolai Petrovich Dolbilin (on his 70th birthday)”, Russian Math. Surveys, 69:1 (2014), 181–182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
23. E. V. Schepin, “V poiskakh utrachennogo analiza”, Matematika i realnost (Tretya vserossiiskaya nauchnaya konferentsiya Filosofskii fakultet MGU “Filosofiya matematiki: aktualnye problemy” 27-28 sentyabrya 2013 goda), MGU, Moskva, 2014, 496–504

   2013
24. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Russian Math. Surveys, 68:5 (2013), 967–971  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib
25. E. V. Shchepin, “Crossing code”, Russian Math. Surveys, 68:6 (2013), 1142–1144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib  elib  scopus
26. V. N. Chubarikov, A. T. Fomenko, A. S. Mishchenko, E. V. Shchepin, B. A. Pasynkov, V. I. Ponomarev, S. D. Iliadis, Yu. V. Sadovnichii, K. L. Kozlov, “Vitalii Vital'evich Fedorchuk (01.11.1942 – 09.12.2012)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, no. 4, 70–71  mathnet

   2012
27. E. Shchepin, Riesz means and Greedy Sums, 2012 , 1 pp., arXiv: 1212.0821
28. N. K. Vereschagin, E. V. Schepin, Informatsiya, kodirovanie i predskazanie, Izd-vo MTsNMO, M., 2012 , 236 pp.
29. E. Shchepin, A topological code for plane images, 2012 , 5 pp., arXiv: 1212.0819

   2011
30. E. V. Shchepin, N. Vakhania, “A note on the proof of the complexity of the little-preemptive open-shop problem”, Ann. Oper. Res., 191:1 (2011), 251–253  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 3)
31. E. Shchepin, Greedy Sums and Dirichlet Series, 2011 , 3 pp., arXiv: 1110.5285  zmath

   2010
32. N. Brodskiy, A. Chigogidze, E. V. Shchepin, “Local sections of Serre fibrations with 3-manifold fibers”, Topology Appl., 157:4 (2010), 809–814  crossref  mathscinet  zmath  isi  elib  scopus
33. E. V. Shchepin, “On Hölder maps of cubes”, Math. Notes, 87:5-6 (2010), 757–767  crossref  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 4)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022